Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla & cripto
May 26, 2010

i was diagnosed with hiv in 2001 and my cd 4 cell was over 1200.then in 2002 i had my daughter was on combivera for pmtct she came back with neg results had my twins in 2003 both negative one was 2.7 kg & the othe 1.4 kg but fine and neg.last year april was diagnosed with with cripto took ampotarism b for 2 weeks and fluconazole since.cd 4 count was 504 and viral was still undetecteted.dr advised me to start haart and has been on aptripla since cd 4 is 554 & viral still undetected.3 weeks ago i developed headaches and lumber puncher was done opening pressure was 57 lowered to 25. and no cripto, protein was 2.36 cugar 3 and 4 days later dr did another lumber puncher and opening pressure was 55 and lowered to 35 still no cripto, protein had raisen to 4.69 sugar was still 3.dr wanted to put me on tb meningitis treatment but later thought otherwise.was put on epilim for headaches & indomithacin & propranolol and now im taking atripla and fluconazole 400mg daily.so dr what should i do.im comfused about this.what could be wrong with me caz my dr's are pepelexed too.

Response from Dr. Henry

Cant tell from your message whether cryptococcus was isolated from cerebrospinal fluid-if so then treatment for that is important until symptoms have cleared and spinal fluid normalized. It is unusual to develop cryptococcal meningitis with high CD4 count and suppressed viral levels but can happen occasionally. If you have had a splenectomy then CD4 count is misleadingly high. Your situation is unusual so mixed messages and uncertainty about what to do is not unexpected but frustrating nonetheless. KH



Previous
treatment iterruption
Next
do any supplements help with neuropathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement